CureZone   Log On   Join
Re: Has anyone had emotional side effects as symptom of Die off?
 

Good Riddance to
Hot Flashes and More!

Nutrient-rich, phyto-nutrient and antioxidant...


More
muttgirl Views: 3,432
Published: 18 years ago
 
This is a reply to # 591,632

Re: Has anyone had emotional side effects as symptom of Die off?


Hi Sunny,

I just started PD a week ago. I haven't had any problems like that yet. My PA told me I needed to start out slowly to avoid reactions. She gave me a schedule like this:

First 4 days: one before breakfast
Next 4 days: one before breakfast and one before lunch
Next 4 days: one before breakfast, one before lunch and one before dinner
Next 4 days: two before breakfast, one before lunch, one before dinner
Next 4 days: two before breakfast, two before lunch, one before dinner
Next: two before breakfast, two before lunch, two before dinner.
Then maintain this dose indefinately.
Hope this helps,
MG

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.238 sec, (1)